Article medically reviewed by Dr. Gavin Chan (MBBS, cosmetic physician, liposuctionist)
Templestowe Lower and Berwick Clinics
Dr. Gavin Chan has a background in intensive care, anaesthesia, and emergency medicine. Since 2004, Dr. Chan has provided cosmetic procedures, including anti-wrinkle injections, dermal fillers, liposuction, fat transfer, skin needling, and laser treatments. He is a doctor trainer for various dermal fillers and anti-wrinkle injections.
Hi, After having a lactic? peel with a beautician on Saturday, I commenced using Exfol A Plus Serum on Monday night, and again tonight (Wed). My beautician recommended using this product every 2nd night for 1 week, then nightly. My skin was hydrated & sallow looking, hence starting on these new products. I have used an AHA product (sparingly) in the past
Since the Saturday peel, I have used Multi B Plus Serum each morning (under my usual sunscreen).
My skin was glowing for the first couple of days post peel, but since the morning after I first used the Exfol A, I have noticed small red/raised blemishes which are getting a little worse each day.
Also, I’ve notices my skin is looking quite dry and tight.
From what I’ve read the Mult B Serum helps with blemishes – could it be the Exfol A my skin is reacting to?
I am going on holidays in a week to Qld so don’t want my skin to look blemished!
Do you have any advise? Thanks.
This is known as retinoic dermatitis and is a reaction to the Exfol A. I would suggest you use it every 3rd night (twice a week) to begin with, and keep on this until you don’t get any reactions. Gradually increase it to every 2nd night, and then gradually to every night.
The other possibility I can think of is that you have a slight sensitivity to the alpha-hydroxy acids in the Exfol A which would cause similar symptoms.
The Multi-B is probably not the culprit here.